EconPapers    
Economics at your fingertips  
 

On the accuracy of the local linear approximation for the term structure of interest rates

Hideyuki Takamizawa and Isao Shoji

Quantitative Finance, 2004, vol. 4, issue 2, 151-157

Abstract: We examine by numerical experiments the accuracy of an analytical approximation for the nonlinear term structure of interest rates, which is obtained by applying the local linear approximation to a generally specified process of the short rate. Under various short-rate models, we compare discount-bond prices computed by the approximation with those calculated by the Monte Carlo method as the benchmark, which shows that deviations are small. Also in this paper, we show that the approximation originally derived in single-factor framework can be easily extended to a multifactor counterpart. We examine the accuracy using an illustrative two-factor model, which also shows the approximation is accurate.

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/14697680400000019 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:4:y:2004:i:2:p:151-157

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

DOI: 10.1080/14697680400000019

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:quantf:v:4:y:2004:i:2:p:151-157